Propriétés asymptotiques presque sûres de l'estimateur des moindres carrés d'un modèle autorégressif vectoriel
Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 1, pp. 1-25.
@article{AIHPB_1991__27_1_1_0,
     author = {Duflo, M. and Senoussi, R. and Touati, A.},
     title = {Propri\'et\'es asymptotiques presque s\^ures de l'estimateur des moindres carr\'es d'un mod\`ele autor\'egressif vectoriel},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1--25},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {1},
     year = {1991},
     zbl = {0741.62083},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1991__27_1_1_0/}
}
TY  - JOUR
AU  - Duflo, M.
AU  - Senoussi, R.
AU  - Touati, A.
TI  - Propriétés asymptotiques presque sûres de l'estimateur des moindres carrés d'un modèle autorégressif vectoriel
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1991
DA  - 1991///
SP  - 1
EP  - 25
VL  - 27
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1991__27_1_1_0/
UR  - https://zbmath.org/?q=an%3A0741.62083
LA  - fr
ID  - AIHPB_1991__27_1_1_0
ER  - 
%0 Journal Article
%A Duflo, M.
%A Senoussi, R.
%A Touati, A.
%T Propriétés asymptotiques presque sûres de l'estimateur des moindres carrés d'un modèle autorégressif vectoriel
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1991
%P 1-25
%V 27
%N 1
%I Gauthier-Villars
%G fr
%F AIHPB_1991__27_1_1_0
Duflo, M.; Senoussi, R.; Touati, A. Propriétés asymptotiques presque sûres de l'estimateur des moindres carrés d'un modèle autorégressif vectoriel. Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 1, pp. 1-25. http://www.numdam.org/item/AIHPB_1991__27_1_1_0/

[1] T.W. Anderson, On Asymptotic Distributions of Estimates of Parameters of Stochastic Difference Equations, Ann. Math. Stat., Vol. 30, 1959, p. 676-687. | MR | Zbl

[2] T.W. Anderson et J. Taylor, Strong Consistency of Least Squares Estimators in dynamic Models, Ann. Stat., Vol. 7, 1979, p. 484-489. | MR | Zbl

[3] N.H. Chan et C.Z. Wei, Asymptotic Inference for Nearly Nonstationary AR(1) Processes, Ann. Stat., Vol. 15, 1987, p. 1050-1063. | MR | Zbl

[4] N.H. Chan et C.Z. Wei, Limiting Distributions of Least Squares estimates of Instable Autoregressive Processes. Ann. Stat., Vol. 16, 1986, p. 367-401. | MR | Zbl

[5] M. Duflo, R. Senoussi et A. Touati, Sur la loi des grands nombres pour les martingales vectorielles et l'estimateur des moindres carrés d'un modèle de régression, Ann. Inst. Henri-Poincaré, Série B, Vol. 26, n° 4, 1990. | Numdam | Zbl

[6] A. Jacubowsky, J. Memin et G. Pages, Convergence en loi des suites d'intégrales stochastiques sur l'espace D1 de Skorokhod, Prob. Theor. Rel. Fields, Vol. 81, 1989, p. 111-138. | Zbl

[7] T.L. Lai, et C.Z. Wei, Least Squares Estimates in Stochastic Regression Models with Applications to Identification and Control of Dynamic Systems, Ann. Math. Stat., Vol. 10, 1982, p. 154-166. | MR | Zbl

[8] T.L. Lai et C.Z. Wei, Asymptotic Properties of General Autoregressive Models and Strong Consistency of Least Squares Estimate and their Parameters, J. Mult. Anal., Vol. 13, 1983, p. 1-23. | MR | Zbl

[9] T.L. Lai et C.Z. Wei, A Note on Martingale Difference Sequences Satisfying the Local Marcinkiewicz-Zygmund Condition, Bull. Inst. Math. Academia Sinica, Vol. 11, 1983, p. 1-13. | MR | Zbl

[10] T.L. Lai et C.Z. Wei, On the Concept of Excitation in Least Squares Identification and Adaptative Control, Stochastics, Vol. 16, 1986, p. 227-254. | MR | Zbl

[11] Le Breton et M. Musiela, Consistency Set of Least Squares Estimates in Stochastic Regression Models, Stoch. Diff. Syst., Lect. Notes Control Inf. Sci., Vol. 126, 1989. | Zbl

[12] M.M. Rao, Consistency and Limit Distributions of Estimators of Parameters in Explosive Stochastic Difference Equations, Ann. Math. Stat., Vol. 32, 1961, p. 195- 218. | MR | Zbl

[13] W. Stout, The Hartman-Wintner Law of Iterated Logarithm, Ann. Math. Stat., Vol. 41, 1970, p. 2158-2160. | Zbl

[14] A. Touati, Convergence en loi de l'estimateur des moindres carrés d'un modèle autorégressif (cas mixte), Ann. Inst. Henri-Poincaré, Série B, Vol. 26, 1990, p. 549-566. | Numdam | MR | Zbl

[15] A. Touati, Loi limite de l'estimateur des moindres carrés dans le modèle autorégressif (cas général). Ann. Inst. Henri-Poincaré, Série B, Vol. 26, 1990, p. 549-566. | Numdam | Zbl

[16] M.C. Viano, Thèse, Université Paris-Sud, 1988.

[17] C.Z. Wei, Asymptotic Properties of Least Squares Estimates in Stochastic Models, Ann. Stat., Vol. 13, 1985, p. 1498-1508. | MR | Zbl

[18] C.Z. Wei, Adaptive Prediction by Least Squares Predictors in Stochastic Regression Models with Applications to Time Series, Ann. Stat., Vol. 15, 1987, p. 1667-1682. | MR | Zbl

[19] J.S. White, The Limiting Distribution of the Serial Correlation Coefficient in the Explosive Case, Ann. Math. Stat., Vol. 29, 1958, p. 1188-1197. | MR | Zbl